MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE
Model Number 02.130.252
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Case id reported as #(b)(6).Additional procode: hwc.Device has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Code (b)(4) used to capture surgical delay of three (3) minutes.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the distal right hole of the variable angle locking (val) t-plate did not lock with a cortex screw.The cortex screw was already full seated on the plate and the surgeon spun the screw in circles without the locking mechanism engaging.The cortex screw was pulled out and was reused on another hole and was able to lock successfully.As per consultant, there was nothing wrong with the screw.The surgeon re-drilled the path to try the cortex screw again and it did not lock upon the second time.A proper drill guide was also used during the procedure.Procedure was completed successfully with a surgical delay of three (3) minutes.Patient's status is stable.Concomitant devices reported: 1.5mm cortex screw self-tapping with t4 stardrive recess 12mm (part: 02.214.112, lot: unknown, quantity: 1), 1.1mm va locking double drill guide/freehand/1.5mm val plate (part: 03.130.221, lot: unknown, quantity: 1) this report is for a 1.5mm val t-plate 3 holes hd-7 holes shaft.This is report 1of 1 for (b)(4).

Brand Name
1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7660375
Report Number2939274-2018-52714
Device Sequence Number11141138
Product Code HRS
UDI-Device Identifier10886982044792
UDI-Public(01)10886982044792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.252
Device Catalogue Number02.130.252
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/03/2018
Patient Sequence Number1
Patient Age40 YR